Maximal Wiener index for graphs with prescribed number of blocks

Stéphane Bessy, François Dross, Katarína Hrináková, Martin Knor, Riste Skrekovski. Maximal Wiener index for graphs with prescribed number of blocks. Applied Mathematics and Computation, 380:125274, 2020. [doi]

@article{BessyDHKS20-0,
  title = {Maximal Wiener index for graphs with prescribed number of blocks},
  author = {Stéphane Bessy and François Dross and Katarína Hrináková and Martin Knor and Riste Skrekovski},
  year = {2020},
  doi = {10.1016/j.amc.2020.125274},
  url = {https://doi.org/10.1016/j.amc.2020.125274},
  researchr = {https://researchr.org/publication/BessyDHKS20-0},
  cites = {0},
  citedby = {0},
  journal = {Applied Mathematics and Computation},
  volume = {380},
  pages = {125274},
}